# SDR AALA201511249005

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 7,774 hours, 1,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & CLIMBING THROUGH 10000 FT PAX & CREW IN REAR OF ACFT SMELLED FUMES & ODOR IN CABIN.  ACCOMPLISHED JC 33L00021001.  TROUBLE SHOT CABIN AIR QUALITY, NO DEFECTS FOUND.  NO ODOR IN CABIN NOTED.  COMPLIED WITH STEP 1 - 3.  AS A PRECAUTIONARY ACTION R & R FWD & AFT CARBON & HEPA FILTER IAW JC 33L10021001.  NO CABIN ODOR NOTED.
